Table of Contents Author Guidelines Submit a Manuscript
Advances in Mathematical Physics
Volume 2018, Article ID 8195208, 8 pages
https://doi.org/10.1155/2018/8195208
Research Article

Homotheties of a Class of Spherically Symmetric Space-Time Admitting as Maximal Isometry Group

1Department of Mathematics, University of the Punjab, Lahore, Pakistan
2Beaconhouse School System, Gujranwala, Pakistan

Correspondence should be addressed to Daud Ahmad; kp.ude.up@htam.duad

Received 20 September 2017; Revised 27 November 2017; Accepted 28 November 2017; Published 31 January 2018

Academic Editor: Kaliyaperumal Nakkeeran

Copyright © 2018 Daud Ahmad and Kashif Habib. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Daud Ahmad and Kashif Habib, “Homotheties of a Class of Spherically Symmetric Space-Time Admitting as Maximal Isometry Group,” Advances in Mathematical Physics, vol. 2018, Article ID 8195208, 8 pages, 2018. https://doi.org/10.1155/2018/8195208.